Solvability in the large of the Cauchy problem for systems of nonlinear differential equations with fast and slow variables of a special form
Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2057-2060
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_12_a5,
author = {V. A. Strizhkov},
title = {Solvability in the large of the {Cauchy} problem for systems of nonlinear differential equations with fast and slow variables of a special form},
journal = {Differencialʹnye uravneni\^a},
pages = {2057--2060},
year = {1992},
volume = {28},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_12_a5/}
}
TY - JOUR AU - V. A. Strizhkov TI - Solvability in the large of the Cauchy problem for systems of nonlinear differential equations with fast and slow variables of a special form JO - Differencialʹnye uravneniâ PY - 1992 SP - 2057 EP - 2060 VL - 28 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_12_a5/ LA - ru ID - DE_1992_28_12_a5 ER -
%0 Journal Article %A V. A. Strizhkov %T Solvability in the large of the Cauchy problem for systems of nonlinear differential equations with fast and slow variables of a special form %J Differencialʹnye uravneniâ %D 1992 %P 2057-2060 %V 28 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1992_28_12_a5/ %G ru %F DE_1992_28_12_a5
V. A. Strizhkov. Solvability in the large of the Cauchy problem for systems of nonlinear differential equations with fast and slow variables of a special form. Differencialʹnye uravneniâ, Tome 28 (1992) no. 12, pp. 2057-2060. http://geodesic.mathdoc.fr/item/DE_1992_28_12_a5/